# SDR CALA2025010601813

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 120,028 hours, 12,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPR DR 3 WENT OFF DURING APPROACH NO SMOKE FOUND BOTH FLT CREW AND CABIN CREW REPORTED BURNING PLASTIC SMELL, NO SMOKE. CABIN CREW REPORTED SMELL NEAR LOWER CREW REST AREA. PERFORMED FLIGHT CREW REST SMOKE DETECTION OPERATIONAL TEST REF AMM 26-14-10-710-801. NO FAULTS OBSERVED. PERFORMED.FLIGHT CREW REST SMOKE DETECTION - SELF TEST REF AMM 26-14-10-740-801, TEST OK. NO HISTORY AND NO SMOKE OR PLASTIC SMELL NOTED IN OR AROUND OHAR. CONFERED WITH TOMC.
